Re: Too much iodine? by susie21 ..... Iodine Supplementation Support by VWT Team
Date: 12/13/2017 6:03:45 AM ( 4 years ago ago)
You have overloaded your elimination routes and have auto-intoxication, the throat feeling is not your thyroid, it is the lymph nodes in your throat telling you that your lymph has backed up because your liver and bowel is sluggish and overloaded. using high doses of Iodine without opening up your elimination routes is extremely stupid, and it will cause palpitations, anxiety and throat tightness. You need to detox first, "My biggest reason taking it is me hoping it will help with my constant fatigue and gut problems, which I've had for about 4 years now." Yes, because you have not addressed your root causes - your bowel is the main elimination route and yours isn't working properly which will back up to the liver, lymph, and then the cells. When you take Iodine it causes an elimination, if it has nowhere to go as in your case the companion nutrients won't help you or salt. You need to stop and detox properly and gently. This forum is full of people like you who overloaded poorly functioning systems and ended up in A & E, numerous doctor visits etc because they didn't do the groundwork first.
<< Return to the standard message view
fetched in 0.05 sec, referred by curezone.com/forums/fmp.asp?i=2394703